Alert archive / Florida / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 152, NWS Melbourne, FL

September 11, 2023Orange County, Osceola County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Sep 11, 2023, 9:44 PM EDT for Orange County, Osceola County, Florida. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 11, 2023, 9:44 PM EDT (01:44 UTC)
Expired
Sep 11, 2023, 9:58 PM EDT
In force
14 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Orange County, FL, Osceola County, FL

The radar

The Melbourne radar (KMLB), 65 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 00:00Z, 1.7 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 00:00Z on 2023-09-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1561 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 00:00Z on 2023-09-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1561 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
1060 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

804 
WUUS52 KMLB 120144
SVRMLB
FLC095-097-120215-
/O.NEW.KMLB.SV.W.0152.230912T0144Z-230912T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
944 PM EDT Mon Sep 11 2023

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  South central Orange County in east central Florida...
  North central Osceola County in east central Florida...

* Until 1015 PM EDT.

* At 943 PM EDT, a severe thunderstorm was located near Orlando
  International Airport, moving southeast at 5 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Orlando, Wedgefield, Orlando International Airport, Narcoossee, and
  Lake Hart.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2835 8137 2851 8127 2846 8109 2830 8114
      2829 8126
TIME...MOT...LOC 0143Z 294DEG 6KT 2846 8125 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Kelly
1 follow-up statement
490 
WWUS52 KMLB 120158
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
958 PM EDT Mon Sep 11 2023

FLC095-097-120208-
/O.CAN.KMLB.SV.W.0152.000000T0000Z-230912T0215Z/
Orange FL-Osceola FL-
958 PM EDT Mon Sep 11 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ORANGE AND NORTH
CENTRAL OSCEOLA COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds and
heavy rain are still possible with this thunderstorm.

LAT...LON 2835 8137 2851 8127 2846 8109 2830 8114
      2829 8126
TIME...MOT...LOC 0157Z 294DEG 6KT 2845 8122 

$$

Kelly

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 11, 4:09 PM EDT, 5 hours 35 minutes earlier.

Area forecast discussion, Sep 11, 4:09 PM EDT, 5 hours 35 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
409 PM EDT Mon Sep 11 2023

...New MARINE, AVIATION...

.DISCUSSION...

...High Risk of Dangerous Rip Currents Today...
...Marginal Risk for Severe Storms this Afternoon and Evening...

Current-Tonight... Local WSR-88D imagery shows a few showers and
storms along the east coast sea breeze as it pushes inland this
afternoon, especially areas north of Sanford, and around Lake
Okeechobee. This activity is moving very slowly, almost stationary,
with convection dissipating shortly after the sea breeze pushes out
ahead of it.

A mid/upper level ridge remains in place, extending from the
eastern GOMEX, across the Florida peninsula, to the Bahamas. At
the same time, shortwave energy over the western/central GOMEX is
slowly moving eastward through tonight. Locally, expect easterly
flow to prevail at the surface, with speeds increasing to 10-12
mph behind the sea breeze. The east coast sea breeze has formed
and is pushing inland this afternoon, sparking some convection
along the boundary. Additional showers and storms are expected to
form later this afternoon and into this evening. The highest
potential for storms (PoP 40-50 percent) will be across the
western interior as well as along the I-4 corridor, stopping just
west of Daytona. The west and east coast sea breeze collision is
expected to occur along the Lake/Polk county boarder later this
afternoon. Otherwise, rain chances will be 20-30 percent.

SPC has placed most of east central FLorida into a Marginal Risk for
severe storms this afternoon. The 15Z XMR sounding continues to
support this, with plenty of instability (MUCAPE over 3600 J/kg),
sufficient shear (SFC-6km around 24 kt), cooler temperatures aloft
(500mb temperatures around -7C), slight moistening in the mid
levels, and PW values between 1.7-1.8". The stronger storms today
will be capable of producing wind gusts of 40-45 mph, with isolated
50-60 mph possible, occasional to frequent lightning, torrential
rainfall, and small hail. Any lingering storms today will dissipate
before midnight, with mostly dry conditions overnight.

A High Risk of dangerous rip currents remains along the central
Florida Atlantic beaches this afternoon, and will remain through
this week, as the outer swells from Hurricane Lee reach the local
area. Entering the ocean is not recommended! Temperatures remain
warm this afternoon, with plenty of sunshine.  Temperatures as of 3
PM were in the upper 80s along the coast, and upper 80s to low 90s
across the interior. Afternoon highs are forecast to be in the upper
80s to low 90s across the coast, and low to mid 90s across the
interior. Peak heat indices this afternoon will range from 100-105F.
Overnight lows will be in the low to mid 70s under partly cloudy
skies.

Tuesday-Friday... (Modified Previous Discussion) H50 high center
over SOFL/Straits Tue morning erodes by Wed morning, replaced by
westerly flow south of short wave troughs moving across the
northern tier of the CONUS through late week. Hurricane Lee well
east of FL will creep slowly WNW-NW through Wed before turning
north a little east of 70W Thu, then picking up forward speed as
it continues northward offshore the mid Atlantic/NE CONUS through
Fri night.

Of primary concern will be the dangerous conditions along the ECFL
coast through the end of the work week. Expect large breaking waves
building as high as 6 to 9 feet, along with a high risk of
numerous strong rip currents. The rough surf and large breaking
waves are expected to produce beach/dune erosion for several high
tide cycles from Thu night into at least Sat morning. As such, a
High Surf Advisory is looking increasingly likely during that time
frame. Residents and visitors will want to stay out of the ocean
during these dangerous conditions! Beachside residents should
strongly consider taking action to protect vulnerable property
from beach erosion, particularly in coastal Volusia County, which
is still recovering from Hurricanes Ian and Nicole of 2022.

Locally, the weak high pressure ridge extending from the SE US
seaboard into central FL Tue-Wed collapses Wed night between
peripheral NE flow around Lee to the east, and a weak frontal
boundary sagging across the SE CONUS and the adjacent Atlantic.
Freshening NE winds between departing Lee and a high pressure
ridge building over the eastern CONUS will push the front S-SW
into FL late Thu. The boundary will slowly sag across central FL
Fri and into SOFL through Fri night.

Sufficient moisture (PWATs 1.8"-1.9") will support scattered
(40-50 PoP) diurnal convection Tue. PWAT values drop by a few
tenths Wed, with PoPs dropping back to 20-30pct. As the front
approaches and then sags into ECFL, even deeper moisture will
spread across the region, leading to increasing PoPs both Thu
(50 north-30 south) and Fri (50 far north/60-70 central-south).
Given the freshening NE flow on Fri, coverage of TS should be
lower compared to showers, with winds possibly becoming breezy
along the Volusia/Brevard coasts Thu night-Fri. The threat for
coastal showers will continue both Thu and Fri nights.

Not much change to temps Tue-Thu...88-90F along the coast/L90s
across the interior. Freshening NE winds coupled with increase
in clouds/precip will hold down temps in the U80s, M80s along
the coast from Cape Canaveral northward. Min Tue-Thu nights in
the L-M70s areawide, with a bigger spread in mins Fri night...
ranging from L70s west of I-95 to the U70s along the coast as
onshore winds/warm shelf water hold temps up.

Weekend... (Previous Discussion) Post-frontal high pressure over
the eastern CONUS builds into the Atlantic, causing NE winds Sat
to veer easterly Sun. With the frontal moisture band sagging
across the southern half of the peninsula, drier air will filter
into our northern counties, resulting in a N-S spread in PoPs both
days. Tweaked NBM numbers toward this end, ranging from 20 north
Lake/Volusia to 60 for Martin Sat, and from 30 NW of I-4 to 50 for
the southern 3 cos Sun.

Weekend max temps similar to Fri, mainly U80s except M80s for
coastal Volusia. Mins Sat night ranging from 68-71F west of I-95
to M-U70s along the immediate coast, with more uniform L70s Sun
night.
&&

.MARINE...
Issued at 401 PM EDT Mon Sep 11 2023

Current-Tonight... Current buoy 41009 observations show seas are 2ft
with ENE winds around 4 KT. Seas will be 2-3ft in the nearshore
waters, and building to 3-5ft in the offshore waters. ENE winds this
afternoon will be 5-10 KT before becoming light and variable
overnight. Isolated to scattered showers and storms will be possible
later this afternoon and early evening, mainly in the offshore
waters, as well as across the nearshore Volusia waters.

Tuesday-Friday...(Modified Previous Discussion) Deteriorating
boating conditions through the week due to building swells from
Lee, coupled with freshening NE winds Fri. SCA will likely be
needed beyond 20nm north of Sebastian Inlet by Wed as 4-6ft seas
Tue night build up to 7-9ft by sunset Wed. Hazardous/SCA
conditions spread south/shoreward Wed night onward with the
current forecast showing peak seas 10-11ft well offshore Thu
night/Fri morning. These values could get higher, depending on how
large the swell train from Lee actually becomes. NE winds may
approach 20kt from the Cape northward Fri, should speeds wind up
closer to the GFS.

&&

.AVIATION...
(18Z TAFS)
Issued at 401 PM EDT Mon Sep 11 2023

The east coast sea breeze has developed and has moved inland of the
coastal terminals. Isolated VCTS across the interior terminals
beginning around 20Z, and have added MVFR VIS/CIG TEMPOs (21Z/24Z)
with this package. A storm or two could become strong to marginally
severe with the ability to produce a quick downburst. Any developing
activity will push back towards the coast during the late afternoon
and evening with VCTS at DAB/TIX after 22Z. Convection will
gradually diminish after sunset, generally clearing by 02Z. E winds
around 7-10 kts prevailing though the afternoon. Light and variable
winds overnight.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  75  88  74  88 /  20  40  20  50
MCO  75  92  75  92 /  40  60  10  50
MLB  77  90  77  89 /  20  40  20  40
VRB  76  90  75  90 /  10  40  10  40
LEE  75  92  74  91 /  40  60  10  50
SFB  75  92  74  91 /  30  50  10  50
ORL  76  92  76  92 /  40  50  10  50
FPR  76  90  76  90 /  10  40  10  40

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
&&

FORECAST...Watson
RADAR/IMPACT WX....Schaper
AVIATION...Law
Hazardous weather outlook, Sep 11, 11:39 AM EDT, 10 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
1139 AM EDT Mon Sep 11 2023

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-120300-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
1139 AM EDT Mon Sep 11 2023

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
Scattered lightning storms are forecast to develop after 3 PM
through mid to late evening, primarily over interior portions of
East Central Florida, including the Greater Orlando metro area.
Stronger storms will be capable of producing wind gusts of 50 to
60 mph in isolated instances, occasional to frequent lightning
strikes, and torrential rain fall of 1 to 3 inches, which could
cause minor flooding in urban and poor drainage areas. Any
lingering storms should diminish before midnight.

.EXCESSIVE HEAT IMPACT...
Afternoon heat index readings will peak at 100 to 105 across much
of East Central Florida today. Seek time in the shade and take
frequent water breaks while outdoors. If you are susceptible to
high heat and humidity, stay indoors during the hottest part of
the day.

.RIP CURRENT IMPACT...
There is a High Risk of numerous life-threatening rip currents
today at all Atlantic beaches in Central Florida. Entering the
ocean is strongly discouraged. Remember to heed all warnings from
the beach patrol.

.MARINE THUNDERSTORM GUST IMPACT...
Over our inland lakes and coastal waterways, lightning storms
this afternoon and evening will have the potential to produce
wind gusts in excess of 35 knots, as well as frequent cloud-to-
water lightning strikes. Mariners will need to watch the sky for
rapidly developing and approaching showers and lightning storms.
Gusty outflows from storms can arrive well ahead of the rain.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
Beach and surf conditions are forecast to become dangerous
through this week. A High Risk of rip currents will persist at our
Atlantic beaches, and increasing swells from distant Hurricane
Lee will result in larger breaking waves of 5 to 7 feet by
Wednesday evening through at least Friday or Saturday. At times of
high tide, some beach erosion could begin to occur.

Small craft operation will become hazardous in the open Atlantic
waters and near inlets as seas build by the middle of this week.

Scattered storms remain possible each afternoon and early evening.
Frequent lightning, brief torrential rain, and gusty winds are
the primary threats from these storms.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed this afternoon and tonight.

Heil/Watson

In the hours before

Local storm report, Sep 11, 9:07 PM EDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
907 PM EDT Mon Sep 11 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 PM     Hail             2 WSW Orlando Executive 28.54N  81.37W
09/11/2023  E1.00 inch       Orange             FL   Broadcast Media

            Broadcast media estimates quarter size hail in downtown
            Orlando.

&&

Event Number MLB2300606

ZTL
Special weather statement, Sep 11, 9:07 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Melbourne FL
907 PM EDT Mon Sep 11 2023

FLZ045-053-144-120145-
Osceola FL-Orange FL-Southern Lake County FL-
907 PM EDT Mon Sep 11 2023

...A strong thunderstorm will impact portions of south central Lake,
southwestern Orange and northwestern Osceola Counties through 945 PM
EDT...

At 906 PM EDT, Doppler radar was tracking a strong thunderstorm over
Horizon West, or near Windermere, moving southeast at 20 mph.
Additional storms will lift north toward Four Corners.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Orlando, Ocoee, Winter Garden, Windermere, and Bay Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2862 8162 2853 8144 2834 8146 2824 8155
      2826 8156 2826 8166 2835 8166 2835 8179
      2836 8179 2836 8181
TIME...MOT...LOC 0106Z 318DEG 18KT 2849 8159

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Kelly
Local storm report, Sep 11, 9:12 PM EDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
912 PM EDT Mon Sep 11 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 PM     Tstm Wnd Gst     Orlando Sanford Intl Ai 28.78N  81.24W
09/11/2023  M47 mph          Seminole           FL   ASOS

            The Sanford ASOS measured a 41kt/47mph wind gust from
            the south-southwest.

&&

Event Number MLB2300607

ZTL
Local storm report, Sep 11, 9:14 PM EDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
914 PM EDT Mon Sep 11 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 PM     Tstm Wnd Gst     Orlando Executive Airpo 28.55N  81.33W
09/11/2023  M55 mph          Orange             FL   ASOS

            The Orlando Executive ASOS measured a 48kt/55mph wind
            gust form the north-northwest.

&&

Event Number MLB2300608

ZTL
Local storm report, Sep 11, 9:27 PM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
927 PM EDT Mon Sep 11 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     Hail             1 SSE Orlando Executive 28.54N  81.33W
09/11/2023  E1.00 inch       Orange             FL   Emergency Mngr

            Emergency Manager estimates quarter size hail near the
            Orlando Executive Airport.

&&

Event Number MLB2300609

ZTL
Special weather statement, Sep 11, 9:35 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Melbourne FL
935 PM EDT Mon Sep 11 2023

FLZ045-053-120215-
Osceola FL-Orange FL-
935 PM EDT Mon Sep 11 2023

...A strong thunderstorm will impact portions of southwestern Orange
and northwestern Osceola Counties through 1015 PM EDT...

At 935 PM EDT, Doppler radar was tracking a strong thunderstorm over
Celebration, moving southeast at 5 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Kissimmee, Bay Lake, Celebration, Intercession City, and Hunters
Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2843 8155 2839 8139 2825 8140 2817 8147
      2820 8152 2826 8156 2826 8163
TIME...MOT...LOC 0135Z 294DEG 6KT 2832 8152

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Kelly

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 11, 8:10 PM EDTSevere Thunderstorm WarningMLBLake, Seminole, Volusia35 min
Sep 11, 8:11 PM EDTSpecial Weather StatementMLBLake34 min
Sep 11, 8:16 PM EDTSpecial Weather StatementMLBOrange44 min
Sep 11, 8:22 PM EDTSevere Thunderstorm WarningMLBOrange38 min
Sep 11, 8:40 PM EDTAreal Flood AdvisoryMLBLake, Seminole, Volusia2 hr
Sep 11, 8:45 PM EDTSpecial Weather StatementMLBSeminole30 min
Sep 11, 8:59 PM EDTSevere Thunderstorm WarningMLBOrange, Seminole46 min
Sep 11, 9:07 PM EDTSpecial Weather StatementMLBOrange38 min
Sep 11, 9:18 PM EDTAreal Flood AdvisoryMLBSeminole87 min
Sep 11, 9:35 PM EDTSpecial Weather StatementMLBOrange40 min
Sep 11, 10:14 PM EDTSpecial Weather StatementMLBOsceola46 min
Sep 11, 10:58 PM EDTSpecial Weather StatementMLBOsceola47 min
Sep 11, 11:42 PM EDTSpecial Weather StatementMLBOkeechobee48 min
Sep 12, 2:23 PM EDTSpecial Weather StatementMLBSeminole22 min
Sep 12, 2:52 PM EDTSmall Craft AdvisoryMLB5 days
Sep 12, 3:54 PM EDTSpecial Weather StatementMLBMartin36 min
Sep 12, 4:40 PM EDTSpecial Weather StatementMLBVolusia35 min
Sep 12, 5:30 PM EDTSpecial Weather StatementMLBOsceola30 min
Sep 12, 6:41 PM EDTSpecial Weather StatementMLBOrange34 min

Nearby

Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.